# SDR GTIA2024112538554

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 15,878 hours, 6,643 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO MCO @ 3000' FUME EVENT ... TURNED ON APU BLEED AND FUME WENT AWAY--
